# SDR SWAA2017111517788

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 39,558 hours, 23,160 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY LOWER EMERGENCY FLASHLIGHT STRAP MISSING.  INSTALLED THE STRAP IAW AMM.
